Ver todas las categorías

Children's Motrin, ibuprofeno pediátrico, analgésico/antifebril, 4 oz líq.

5.0
(569)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Sabor:
Checking store inventory

Información

Children's Motrin, ibuprofeno pediátrico, analgésico/antifebril, 4 oz líq.
4 oz, 0.39 lb. N.° de artículo: 251035

Bring your child fast fever reduction and relief from minor aches and pains with Children's MOTRIN® Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

Specifications
ProblemaSin alcohol
FormularioLíquido
Etapa de vidaHijo/a
Tipo de productoTratamientos para el resfrío y la gripe
Cantidad1-20 oz

Ingredientes

Indicaciones

Advertencias

From Motrin
See all Motrin products
Productos relacionados
Advil
442
HSA/FSA EligibleEASY OPEN ARTHRITIS CAP: Advil Coated Tablets with the Easy Open Arthritis Cap is easier to open than Aleve Easy Open Arthritis Caps. Awarded the Ease-of-Use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip.ARTHRITIS ...
Advil
2019
HSA/FSA EligiblePAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the ...
CVS Health
1
HSA/FSA EligibleCompare to Children's Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Non-Staining Berry Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Children's Motrin, ibuprofeno pediátrico, analgésico/antifebril, 4 oz líq.

5.0
(569)
Agotado